# SDR SWAA2017081115560

- Difficulty date: August 2, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 58,287 hours, 33,947 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 543307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR BUSTLE OUT OF POSITION.  REPACKED SLIDE IAW MT.
